Global Attractor of Atmospheric Circulation Equations with Humidity Effect
Hong Luo
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
Global attractor of atmospheric circulation equations is considered in this paper. Firstly, it is proved that this system possesses a unique global weak solution in ð ¿ 2 ( Ω , ð ‘… 4 ) . Secondly, by using C -condition, it is obtained that atmospheric circulation equations have a global attractor in ð ¿ 2 ( Ω , ð ‘… 4 ) .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/172956.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/172956.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:172956
DOI: 10.1155/2012/172956
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().